Journal of the ACM Bibliography

Conrado Martínez and Salvador Roura. Randomized binary search trees. Journal of the ACM, 45(2):288-323, March 1998. [BibTeX entry]
Categories and Subject Descriptors: E.1 [Data Structures]

General Terms: Algorithms, Theory

Additional Key Words and Phrases: Balanced trees, probablistic algebraic specification, randomized data structures, search trees, self-organizing data structures

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database